# SDR C2XA06CL088

- Difficulty date: October 26, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 8,639 hours, 4,614 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: JO639
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2034 - THE CREW REPORTED THE EMERGENCY EXIT SIGN DID NOT ILLUMINATE DURING TESTING.  MAINTENANCE INSPECTED AND RESECURED THE CONNECTOR ON THE EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
